Search Results

There are 11446 results for: content related to: Algebraic Structures for Shape Description

  1. An efficient method for solving implicit and explicit stiff differential equations

    International Journal for Numerical Methods in Engineering

    Volume 48, Issue 1, 10 May 2000, Pages: 55–78, H. Pasic

    Version of Record online : 23 MAR 2000, DOI: 10.1002/(SICI)1097-0207(20000510)48:1<55::AID-NME867>3.0.CO;2-X

  2. The Foldy-Lax approximation of the scattered waves by many small bodies for the Lamé system

    Mathematische Nachrichten

    Volume 288, Issue 16, November 2015, Pages: 1834–1872, Durga Prasad Challa and Mourad Sini

    Version of Record online : 15 JUN 2015, DOI: 10.1002/mana.201400137

  3. Categorical Abstract Algebraic Logic: Structurality, protoalgebraicity, and correspondence

    Mathematical Logic Quarterly

    Volume 55, Issue 1, January 2009, Pages: 51–67, George Voutsadakis

    Version of Record online : 15 DEC 2008, DOI: 10.1002/malq.200710078

  4. Categorical Abstract Algebraic Logic: Algebraic Semantics for (equation image)-Institutions

    Mathematical Logic Quarterly

    Volume 59, Issue 3, May 2013, Pages: 177–200, George Voutsadakis

    Version of Record online : 30 APR 2013, DOI: 10.1002/malq.200920103

  5. Improving the performance of the boundary element method with time-dependent fundamental solutions by the use of a wavelet expansion in the time domain

    International Journal for Numerical Methods in Engineering

    Volume 71, Issue 3, 16 July 2007, Pages: 363–378, Sami Barmada

    Version of Record online : 27 NOV 2006, DOI: 10.1002/nme.1946

  6. The monomial method and asymptotic properties of algebraic systems

    International Journal for Numerical Methods in Engineering

    Volume 37, Issue 22, 30 November 1994, Pages: 3939–3955, Scott A. Burns

    Version of Record online : 30 JUN 2005, DOI: 10.1002/nme.1620372211

  7. Numerical Methods for Solving Metal Forming Problems

    Damage Mechanics in Metal Forming

    Khemais Saanouni, Pierre Devalan, Pages: 243–354, 2013

    Published Online : 14 FEB 2013, DOI: 10.1002/9781118562192.ch3

  8. The solution of ill-conditioned linear systems arising from Fredholm equations of the first kind by steepest descents and conjugate gradients

    International Journal for Numerical Methods in Engineering

    Volume 10, Issue 3, 1976, Pages: 607–617, William Squire

    Version of Record online : 20 JUN 2005, DOI: 10.1002/nme.1620100310

  9. Index reduction for differential-algebraic equations by minimal extension

    ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik

    Volume 84, Issue 9, September 2004, Pages: 579–597, P. Kunkel and V. Mehrmann

    Version of Record online : 7 JUL 2004, DOI: 10.1002/zamm.200310127

  10. You have free access to this content
    Analysis of coaxially fed monopole antennas using an auxiliary sources technique

    Radio Science

    Volume 37, Issue 3, June 2002, Pages: 12-1–12-12, Panagiotis J. Papakanellos and Christos N. Capsalis

    Version of Record online : 7 JUN 2002, DOI: 10.1029/2001RS002566

  11. Index Concepts for General Systems of Partial Differential Equations

    ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik

    Volume 81, Issue S3, 2001, Pages: 629–632, W. M. Seiler

    Version of Record online : 18 MAR 2011, DOI: 10.1002/zamm.20010811591

  12. Eigenfunctions and Very Singular Similarity Solutions of Odd-Order Nonlinear Dispersion PDEs: Toward a “Nonlinear Airy Function” and Others

    Studies in Applied Mathematics

    Volume 129, Issue 2, August 2012, Pages: 163–219, R.S. Fernandes and V.A. Galaktionov

    Version of Record online : 4 MAY 2012, DOI: 10.1111/j.1467-9590.2012.00554.x

  13. Acetylcholine Neurocycle

    Differential Equation Analysis in Biomedical Science and Engineering: Ordinary Differential Equation Applications with R

    William E. Schiesser, Pages: 241–319, 2014

    Published Online : 1 MAR 2014, DOI: 10.1002/9781118705070.ch6

  14. Estimating 2-cycle fixed points of henon map using backpropagation neural networks

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 2, 30 January 2015, Pages: 263–273, Athanasios Margaris, Konstantinos Goulianas, Konstantinos Diamantaras and Theophilos Papadimitriou

    Version of Record online : 27 DEC 2013, DOI: 10.1002/mma.3064

  15. Adaptive preconditioning of linear stochastic algebraic systems of equations

    Communications in Numerical Methods in Engineering

    Volume 23, Issue 11, November 2007, Pages: 1023–1034, Y. T. Feng

    Version of Record online : 13 NOV 2006, DOI: 10.1002/cnm.943

  16. Radical of filters in BL-algebras

    Mathematical Logic Quarterly

    Volume 57, Issue 2, April 2011, Pages: 166–179, Somayeh Motamed, Lida Torkzadeh, Arsham Borumand Saeid and Neda Mohtashamnia

    Version of Record online : 19 JAN 2011, DOI: 10.1002/malq.201010003

  17. A boundary element strategy for elastostatic inverse problems involving uncertain boundary conditions

    International Journal for Numerical Methods in Engineering

    Volume 46, Issue 6, 30 October 1999, Pages: 957–972, Shan Lu and Frank J. Rizzo

    Version of Record online : 8 SEP 1999, DOI: 10.1002/(SICI)1097-0207(19991030)46:6<957::AID-NME735>3.0.CO;2-#

  18. Asymptotic expansions and attractive invariant manifolds of strongly damped mechanical systems

    ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik

    Volume 88, Issue 8, August 2008, Pages: 630–643, Th. Stumpp

    Version of Record online : 10 JUL 2008, DOI: 10.1002/zamm.200700057

  19. A stabilized finite element predictor–corrector scheme for the incompressible Navier–Stokes equations using a nodal-based implementation

    International Journal for Numerical Methods in Fluids

    Volume 44, Issue 5, 20 February 2004, Pages: 483–503, R. Codina and A. Folch

    Version of Record online : 21 JAN 2004, DOI: 10.1002/fld.648

  20. A monomial-based method for solving systems of non-linear algebraic equations

    International Journal for Numerical Methods in Engineering

    Volume 31, Issue 7, 20 May 1991, Pages: 1295–1318, S. A. Burns and A. Locascio

    Version of Record online : 24 JUN 2005, DOI: 10.1002/nme.1620310706